MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION, U2 TOTAL KNEE SYSTEM; No Match

UNITED ORTHOPEDIC CORPORATION, U2 TOTAL KNEE SYSTEM; No Match
Catalog Number 2103-1260
Medical Device Problem Codes Loss of or Failure to Bond (1068); Defective Component (2292); Defective Device (2588); Naturally Worn (2988)
Health Effect - Clinical Code Unspecified Musculoskeletal problem (4535)
Date of Event 09/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a tka surgery on (b)(6) 2021.A revision surgery was conducted on (b)(6) 2022 due to infection.The metal beads shedding of the porous femoral component was found during the revision surgery.
 
Additional Manufacturer Narrative
The root cause of this incident is likely related to poor coating sintering quality in a single workpiece.Traceability identified a total of (b)(4) units in the affected lot (lot no.20a286b).Of these, 13 units have been implanted in europe, while the remaining 3 units were returned to the manufacturer for analysis, with all results meeting specifications.Aside from the current case, no other abnormalities have been reported in the remaining implanted.

Brand Name
U2 TOTAL KNEE SYSTEM
Common Device Name
No Match
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION,
hsinchu city, taiwan
hsinchu,
TW 
Manufacturer Contact
lois ho
no 57, park ave 2, science park
hsinchu city 30075, taiwan
hsinchu city, 
MDR Report Key25038506
Report Number9681642-2026-00010
Device Sequence Number10411449
Product Code MBH
UDI-Device Identifier04712602345477
UDI-Public04712602345477
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2103-1260
Device Lot Number20A286B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight120 KG